Aplastic Anemia Due to Tocainide

M. A. Gertz, J. P. Garton, W. H. Jennings, A. Curtis True

Research output: Contribution to journalLetter

10 Scopus citations

Abstract

To the Editor: We wish to report two cases of tocainide-induced aplastic anemia. A 70-year-old woman had a myocardial infarction in April 1981 and a coronary-artery bypass in May 1981. After operation, the values on her liver-function tests were elevated, and a diagnosis of non-A,non-B hepatitis was made. In January 1985, the patient had symptomatic palpitations, and electrocardiographic monitoring revealed complex ventricular ectopy with runs of ventricular tachycardia. The patient was started on procainamide at that time. When an antinuclear-antibody assay was positive in April 1985, the drug was discontinued. A liver biopsy was performed because persistently elevated values on.

Original languageEnglish (US)
Pages (from-to)583-584
Number of pages2
JournalNew England Journal of Medicine
Volume314
Issue number9
DOIs
StatePublished - Feb 27 1986

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Aplastic Anemia Due to Tocainide'. Together they form a unique fingerprint.

  • Cite this